# SDR SWAA982108

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 074SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22674
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  C1 CHECK, FOUND EMERGENCY EXIT LIGHT ASSY IN COCKPIT WILL NOT COME ON WHEN EMERGENCY LIGHTS ARE ACTIVATED.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSY PER BOEING MM.
